# SDR SWAA2023052429271

- Difficulty date: April 19, 2023
- Submitted: May 25, 2023
- Operation: Air carrier
- Aircraft: N959WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36674
- Aircraft time: 38,285 hours, 23,370 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERNAL - HORIZONTAL PRESSURE DECK WEB STA 663 TO STA 675 - CRACK NOTED IN INSPECTION AREA RBL 39 TO RBL 60. MARKED LOCATION.<[01] VERIFY APPLICABILITY FOR THE BEADED PRESSURE DECK WEB REPAIR BETWEEN STA 663.75 AND STA 675 RBL 38 TO RBL 60 B737-700 SRM 53-40-51-2R-2 REPAIR 2 EFFECTIVITY: ALL;[02] REMOVED DAMAGE FROM BEADED PRESSURE DECK WEB BETWEEN STA 663.75 AND STA 675 RBL40 TO RBL60 PER B737-700 SRM 53-40-51-2R-2 REPAIR 2[16] INSTALLED NEW REPAIR PARTS FOR BEADED PRESSURE DECK WEB STA 663 TO STA 675 RBL60.00 TO RBL30 PER B737-700 SRM 53-40-51-2R-2 REPAIR 2. REQUIRE CAPSEAL SOME FASTENERS.;[17] VERIFIED CORRECTIVE ACTION 16 INSTALLATION;[18] CAPSEAL FASTENERS AND CIC REPAIR AREA PER B737-700 51-30-01 AND AMM 51-00-59/201.;[19] CAPSEALED FASTENERS AND CIC REPAIR AREA PER B737-700 AMM 51-31-00-390-805 AND AMM 51-00-59/201.;[20] VERIFIED CORRECTIVE ACTION STEPS 18 AND 19.;[21] UPDATED MEASUMENT TABLE... JOB COMPLETED;[22] VERIFIED CORRECTIVE ACTION 21; VERIFIED MEASUREMENT TABLE.
